Alert archive / Kentucky / River Flood Warnings in 2016
River Flood Warning 5, NWS Jackson, KY
NWS Jackson, KY issued this river flood warning at May 1, 2016, 4:04 PM EDT for Owsley County, Kentucky. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- May 1, 2016, 4:04 PM EDT (20:04 UTC)
- Expired
- May 2, 2016, 10:03 AM EDT
- In force
- 18 hr
- Issued by
- NWS Jackson, KY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Owsley County, KY
The radar
The Jackson,KY radar (KJKL), 36 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Fork Kentucky River at Booneville (BOOK2).
- Action stage
- 21.5 ft
- Minor stage
- 27 ft
- Moderate stage
- 32 ft
- Major stage
- 38 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03281500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
761
WGUS43 KJKL 012004
FLWJKL
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON KY
404 PM EDT SUN MAY 1 2016
...The National Weather Service in Jackson Kentucky has issued
a flood warning for the following river in Kentucky...
The South Fork Kentucky River at Booneville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is occurring or is imminent.
Continue to monitor NOAA weather radio or your favorite local media
outlet for additional information. If you are in areas affected by
this forecast take necessary precautions.
The next update will be issued by 11 pm.
&&
KYC189-020804-
/O.NEW.KJKL.FL.W.0005.160501T2004Z-160502T1403Z/
/BOOK2.1.ER.160501T1934Z.160502T0000Z.160502T0803Z.NO/
404 PM EDT SUN MAY 1 2016
The National Weather Service in Jackson Kentucky has issued a
* Flood Warning for
The South Fork Kentucky River at Booneville.
* until Monday morning.
* at 3:00 PM Sunday the stage was 26.7 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage late this afternoon and
continue to rise to near 29.5 feet by late evening. The river will
fall below flood stage by midday tomorrow.
* At 27.0 feet...Low lying areas flood.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
GREIF3 follow-up statements
290
WGUS83 KJKL 020224
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1024 PM EDT SUN MAY 1 2016
...The flood warning continues for the following rivers in
Kentucky...
The South Fork Kentucky River at Booneville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continue to monitor NOAA weather radio or your favorite local media
outlet for additional information. If you are in areas affected by
this forecast take necessary precautions.
The next update will be issued by 6 am.
A Flood Warning means that flooding is occurring or is imminent.
&&
KYC189-021403-
/O.CON.KJKL.FL.W.0005.000000T0000Z-160502T1403Z/
/BOOK2.1.ER.160501T1933Z.160502T0600Z.160502T0803Z.NO/
1024 PM EDT SUN MAY 1 2016
The Flood Warning continues for
The South Fork Kentucky River at Booneville.
* at 10:00 PM Sunday the stage was 27.9 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.2 feet by
early tomorrow morning. The river will fall below flood stage
by tomorrow afternoon.
* At 27.0 feet...Low lying areas flood.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
GREIF474
WGUS83 KJKL 020337
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
1137 PM EDT SUN MAY 1 2016
...The flood warning continues for the following rivers in
Kentucky...
The Kentucky River at Heidelberg
The South Fork Kentucky River at Booneville
The Kentucky River near Ravenna
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Continue to monitor NOAA weather radio or your favorite local media
outlet for additional information. If you are in areas affected by
this forecast take necessary precautions.
The next update will be issued by 10 am.
A Flood Warning means that flooding is occurring or is imminent.
&&
KYC189-021403-
/O.CON.KJKL.FL.W.0005.000000T0000Z-160502T1403Z/
/BOOK2.1.ER.160501T1933Z.160502T0600Z.160502T0803Z.NO/
1137 PM EDT SUN MAY 1 2016
The Flood Warning continues for
The South Fork Kentucky River at Booneville.
* at 11:00 PM Sunday the stage was 27.7 feet.
* Flood stage is 27.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 28.2 feet by
early tomorrow morning. The river will fall below flood stage
by 10 am tomorrow.
* At 27.0 feet...Low lying areas flood.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$
KYC129-021537-
/O.EXT.KJKL.FL.W.0006.000000T0000Z-160503T0300Z/
/HLDK2.1.ER.160501T2218Z.160502T1200Z.160502T2100Z.NO/
1137 PM EDT SUN MAY 1 2016
The Flood Warning continues for
The Kentucky River at Heidelberg.
* at 10:45 PM Sunday the stage was 20.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 21.5 feet by
tomorrow morning. The river will fall below flood stage tomorrow
afternoon.
* At 20.0 feet...Low lying areas flood.
&&
LAT...LON 3769 8385 3757 8366 3750 8373 3763 8392
$$
KYC065-021537-
/O.CON.KJKL.FL.W.0007.000000T0000Z-160503T0800Z/
/RAVK2.1.ER.160502T0108Z.160502T1200Z.160503T0200Z.NO/
1137 PM EDT SUN MAY 1 2016
The Flood Warning continues for
The Kentucky River near Ravenna.
* at 11:15 PM Sunday the stage was 21.5 feet.
* Flood stage is 21.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 24.5 feet by
tomorrow morning. The river will fall below flood stage late
tomorrow evening.
* At 25.0 feet...Moderate flooding occurs.
&&
LAT...LON 3788 8405 3769 8385 3763 8392 3779 8411
$$
GREIF444
WGUS83 KJKL 021113
FLSJKL
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
713 AM EDT MON MAY 2 2016
...The flood warning is cancelled for the following rivers
in Kentucky...
The South Fork of the Kentucky River at Booneville
The warning has been replaced by a Flood Advisory.
&&
KYC189-021143-
/O.CAN.KJKL.FL.W.0005.000000T0000Z-160502T1403Z/
/BOOK2.1.ER.160501T1933Z.160501T2330Z.160502T0506Z.NO/
713 AM EDT MON MAY 2 2016
The Flood Warning is cancelled for
The South Fork Kentucky River at Booneville.
* at 6 AM Monday the stage was 24.4 feet.
* Flood stage is 27.0 feet.
* The river fell below flood stage at 1 AM Monday.
* The river will continue to fall.
&&
LAT...LON 3757 8366 3748 8362 3734 8363 3732 8375
3745 8373 3750 8373
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this river flood warning went out at May 1, 3:57 PM EDT, 7 minutes earlier.
Area forecast discussion, May 1, 3:57 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 357 PM EDT SUN MAY 1 2016 .SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT) ISSUED AT 354 PM EDT SUN MAY 1 2016 CURRENT CONDITIONS ACROSS THE AREA FEATURE EAST KENTUCKY IN THE WARM SECTOR OF AN APPROACHING FRONT. SOME CLEARING CLOUD COVER ACROSS THE AREA HAS RESULTED IN SOME INCREASED INSTABILITY WITH CU FIELDS DEVELOPING AS WELL. WITH DECENT SHEAR IN PLACE ACROSS THE AREA AND A PASSING DECENT WAVE OVERHEAD...STRONG TO SEVERE STORMS ARE EXPECTED THROUGH THIS EVENING. AMPLE INSTABILITY AND CIN FULLY ERODED...WILL ALLOW FOR THE SEVERE THREAT TO LAST INTO THE EVENING. HAVE PUT THIS INTO THE HWO FOR THIS EVENING AND INTO EARLY TONIGHT WITH HAIL AND GUSTY WINDS AS THE MAIN THREAT. HEADING INTO TONIGHT...MUCH OF THE SEVERE THREAT WILL DIMINISH WITH THE LOSS OF INSTABILITY TONIGHT. HOWEVER...NUMEROUS SHORTWAVES MOVING THROUGH THE AREA WILL KEEP THE CHANCE OF THUNDER ACROSS THE AREA THROUGH MUCH OF TONIGHT. WITH A SATURATED ATMOSPHERE...A FEW HEAVY RAINERS ARE STILL POSSIBLE AND HAVE MENTIONED THIS IN THE HWO AS WELL. HEADING INTO THE DAY ON MONDAY...ANOTHER WAVE DIVING FURTHER SOUTHEAST INTO THE MID MS VALLEY WILL THEN PUSH NORTHEAST UP THROUGH THE APPALACHIAN RANGE AS ANOTHER ROUND OF RAINFALL IS EXPECTED TO MOVE THROUGH THE REGION. GFS MODEL SOUNDINGS INDICATE ANOTHER SATURATED SOUNDING THROUGH THE DAY ON MONDAY AND INTO MONDAY NIGHT WITH PWATS AGAIN NEAR 1.4. WITH THE AMOUNT OF RAINFALL ALREADY FALLEN THROUGH THE PAST 48 HOURS...THERE MAY BE MORE FLOODING ISSUES AND A WATCH MAY BE NEEDED. WITH EXITING FORCING AND GOOD INSTABILITY DIMINISHED...CONVECTION AND LARGELY THE FLOODING THREAT SHOULD END BY MONDAY NIGHT 06Z. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 357 PM EDT SUN MAY 1 2016 FAIRLY ACTIVE PATTERN TO BEGIN THE WEEK AND ALSO A COOL DOWN. THE PERIOD WILL BEGIN WITH SHORTWAVE RIDING INTO PORTIONS OF THE OHIO VALLEY...SO KEPT POPS FROM SLIGHT TO CHANCE AREA WIDE. STILL LOOKS LIKE A BREAK WILL OCCUR TUESDAY NIGHT...BUT ANOTHER SHORTWAVE AND COLD FRONT WILL DROP SOUTHEAST FOR YOUR WEDNESDAY. THIS WILL BRING LIKELY SHOWERS TO THE NORTH RIGHT NOW LOOKS LIKE LITTLE IF ANY INSTABILITY SO NO THUNDER. THIS FRONT AND UPPER LEVEL CLOSED LOW WILL LEAD TO COOLER AIR DROPPING SOUTH INTO THE REGION. THIS WILL LEAD TO OVERNIGHT LOWS INTO THE LOWER 40S FOR SOME. GIVEN THE UPPER LEVEL LOW TO THE EAST AND LOBES OF ENERGY RIDING ALONG THE FAR EAST WILL KEEP CHANCE SHOWERS THURSDAY. WHILE UPPER LEVEL LOW SLIDES EAST TOWARD THE LOWER MID ATLANTIC WILL KEEP SLIGHT SHOWERS ACROSS THE FAR EAST...BUT WE DO SEE A REPRIEVE BY THE WEEKEND. THIS AS A LONG WAVE RIDGE MOVES EAST OUT OF THE PLAINS AND SURFACE HIGH PRESSURE BUILDS FROM THE SOUTHWEST. ONCE THIS RIDGE SHIFTS EAST IT WILL BRING WARM AIR ADVECTION BACK INTO THE REGION SATURDAY INTO SUNDAY. THIS WILL SEND TEMPS BACK INTO THE UPPER 70S BY SUNDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 133 PM EDT SUN MAY 1 2016 SHOWERS AND THUNDERSTORMS HAVE CLEARED OUT OF THE AREA THIS AFTERNOON WITH A FEW MVFR CIGS LEFTOVER FROM LINGERING LOW LEVEL CLOUD CLOVER. MUCH OF THE AREA IS BREAKING OUT INTO PARTLY CLOUDY SKIES. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP LATE THIS AFTERNOON AND MOVE INTO THE AREA. MUCH OF THE AREA WILL BE IN VFR CONDITIONS WITH SOME ISOLATED LOW CIGS AND VIS WITH THE SCATTERED STORMS. WITH A MOIST AREA HEADING INTO TONIGHT...SOME FOG AND LOW CIGS WILL DEVELOP IN THE VALLEYS TONIGHT WITH MOST TAF SITES GOING DOWN TO IFR AND BELOW. WINDS WILL REMAIN LIGHT THROUGH TONIGHT. && .JKL WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SHALLENBERGER LONG TERM...DJ AVIATION...SHALLENBERGER
Hazardous weather outlook, May 1, 3:16 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 316 PM EDT SUN MAY 1 2016 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-022230- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO... JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD... IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BROADHEAD... MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON... MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG... BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN... SANDY HOOK...WEST LIBERTY...PAINSVILLE...CAMPTON...SALYERSVILLE... PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...JACKSON...HINDMAN... PIPPA PASSES...BOONEVILLE...HAZARD...MANCHESTER...HYDEN... JENKINS...WHITESBURG...INEZ...COAL RUN...ELKHORN CITY... PIKEVILLE...SOUTH WILLIAMSON 316 PM EDT SUN MAY 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THUNDERSTORMS WILL BE POSSIBLE THROUGH TONIGHT. SOME OF THE STORMS MAY CONTAIN HAIL AND STRONG WINDS THROUGH THIS EVENING. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. SOME STORMS MAY CONTAIN HAIL AND STRONG WINDS. LOCALLY HEAVY RAINFALL IS POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY OCCURRENCES OF HAIL OR DAMAGING WIND THROUGH MONDAY NIGHT. HAL/SHALLENBERGER
In the hours before
Special weather statement, May 1, 3:01 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
301 PM EDT SUN MAY 1 2016
KYZ104-011930-
ELLIOTT-
301 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT ELLIOTT...
AT 300 PM EDT...A STRONG THUNDERSTORM WAS OVER SANDY HOOK...MOVING
EAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SANDY HOOK...CULVER...LITTLE SANDY...ISONVILLE AND NEWFOUNDLAND.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3817 8298 3818 8296 3817 8295 3818 8292
3814 8291 3812 8289 3810 8291 3809 8293
3805 8295 3806 8322 3814 8321 3818 8299
TIME...MOT...LOC 1900Z 273DEG 23KT 3809 8313
JMWSpecial weather statement, May 1, 3:16 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 316 PM EDT SUN MAY 1 2016 KYZ106>109-011945- WOLFE-MORGAN-JOHNSON-MAGOFFIN- 316 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT WOLFE...MORGAN...JOHNSON... MAGOFFIN... AT 316 PM EDT...A STRONG THUNDERSTORM WAS OVER ADELE...OR 10 MILES SOUTH OF WEST LIBERTY...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SALYERSVILLE...MASON...BROWNLOW...HAGER...PERLIE...BETHANNA...CUTUNO... ELSIE...BALLOT...HOLLIDAY...EPSON...KERNIE...SELLARS...FLAT FORK...BURNING FORK...CANNEL CITY...CONLEY...BLOOMINGTON...STRINGTOWN AND LICKSBURG. THIS INCLUDES BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 58 AND 76. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3769 8294 3772 8336 3779 8336 3786 8292 TIME...MOT...LOC 1916Z 265DEG 20KT 3776 8329 JMW
Special weather statement, May 1, 3:41 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
341 PM EDT SUN MAY 1 2016
KYZ044-052-012015-
ROWAN-FLEMING-
341 PM EDT SUN MAY 1 2016
...A STRONG THUNDERSTORM WILL AFFECT ROWAN...FLEMING...
AT 340 PM EDT...A STRONG THUNDERSTORM WAS OVER GODDARD...OR 7 MILES
SOUTHEAST OF FLEMINGSBURG...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
POPLAR PLAINS...PLUMMERS LANDING...HILLSBORO...MUSES MILLS AND GODDARD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3842 8353 3841 8352 3841 8351 3840 8350
3840 8348 3838 8345 3840 8341 3835 8337
3833 8336 3829 8367 3836 8374 3842 8356
TIME...MOT...LOC 1940Z 249DEG 15KT 3835 8364
JMWSpecial weather statement, May 1, 3:55 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 355 PM EDT SUN MAY 1 2016 KYZ107-109-110-012030- FLOYD-JOHNSON-MAGOFFIN- 355 PM EDT SUN MAY 1 2016 ...A STRONG THUNDERSTORM WILL AFFECT FLOYD...JOHNSON...MAGOFFIN... AT 355 PM EDT...A STRONG THUNDERSTORM WAS OVER STRINGTOWN...OR OVER SALYERSVILLE...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PAINTSVILLE...SALYERSVILLE...MASON...BROWNLOW...RICEVILLE...SWAMP BRANCH... STAFFORDSVILLE...PERLIE...DOBSON...FALCON...OIL SPRINGS...BALLOT... MASHFORK...BURNING FORK...CONLEY...FITZ...STRINGTOWN...LICKSBURG...COLLISTA AND BONANZA. THIS INCLUDES THE FOLLOWING HIGHWAYS... BERT T. COMBS MOUNTAIN PARKWAY BETWEEN MILE MARKERS 73 AND 76. U.S. HIGHWAY 23 IN JOHNSON COUNTY BETWEEN MILE MARKERS 3 AND 8. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3773 8311 3780 8311 3785 8281 3768 8280 TIME...MOT...LOC 1955Z 269DEG 25KT 3776 8306 JMW
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 9:55 PM EDT | Special Weather Statement | JKL | Laurel | 65 min |
| May 1, 2:24 AM EDT | Severe Thunderstorm Warning | JKL | Pulaski, Wayne | 36 min |
| May 1, 2:59 AM EDT | Special Weather Statement | JKL | Pulaski | 31 min |
| May 1, 3:20 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, McCreary, Owsley, Pulaski and 2 more | 3 hr |
| May 1, 4:17 AM EDT | Areal Flood Advisory | JKL | Breathitt, Clay, Floyd, Knott, Leslie, Magoffin and 2 more | 3 hr |
| May 1, 4:23 AM EDT | Areal Flood Advisory | JKL | Clay, Knox, Laurel, Leslie, McCreary, Whitley | 3 hr |
| May 1, 4:30 AM EDT | Flash Flood Warning | JKL | Breathitt, Clay, Owsley, Perry | 3 hr |
| May 1, 5:27 AM EDT | Areal Flood Advisory | JKL | Floyd, Martin, Pike | 3 hr |
| May 1, 6:09 AM EDT | Areal Flood Advisory | JKL | Clay, Jackson, Laurel, McCreary, Pulaski | 3 hr |
| May 1, 7:05 AM EDT | Areal Flood Advisory | JKL | Bell, Clay, Harlan, Knox, Leslie, Whitley | 3 hr |
| May 1, 7:18 AM EDT | Flash Flood Warning | JKL | Bell, Knox, Whitley | 3 hr |
| May 1, 7:23 AM EDT | Areal Flood Warning | JKL | Breathitt, Clay, Owsley, Perry | 6 hr |
| May 1, 7:30 AM EDT | Areal Flood Warning | JKL | Breathitt, Floyd, Knott, Magoffin, Martin, Pike | 5 hr |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Clay | 4 days |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Owsley | 4 days |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Lee | 4 days |
| May 1, 8:54 AM EDT | River Flood Advisory | JKL | Estill | 4 days |
| May 1, 12:07 PM EDT | River Flood Advisory | JKL | Magoffin | 7 hr |
| May 1, 2:15 PM EDT | River Flood Advisory | JKL | Breathitt | 4 days |
| May 1, 3:01 PM EDT | Special Weather Statement | JKL | Elliott | 29 min |
| May 1, 3:16 PM EDT | Special Weather Statement | JKL | Magoffin | 29 min |
| May 1, 3:18 PM EDT | Severe Thunderstorm Warning | JKL | Elliott | 27 min |
| May 1, 3:36 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin | 24 min |
| May 1, 3:41 PM EDT | Special Weather Statement | JKL | Fleming | 34 min |
| May 1, 3:50 PM EDT | Severe Thunderstorm Warning | JKL | Fleming, Rowan | 25 min |
| May 1, 3:55 PM EDT | Special Weather Statement | JKL | Magoffin | 35 min |
| May 1, 3:59 PM EDT | Severe Thunderstorm Warning | JKL | Fleming | 31 min |
| May 1, 4:04 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Magoffin | 26 min |
| May 1, 4:13 PM EDT | Special Weather Statement | JKL | Rowan | 17 min |
| May 1, 4:24 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 36 min |
| May 1, 4:54 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Johnson, Martin, Pike | 36 min |
| May 1, 5:06 PM EDT | River Flood Warning | JKL | Lee | 30 hr |
| May 1, 5:06 PM EDT | River Flood Warning | JKL | Estill | 59 hr |
| May 1, 5:17 PM EDT | Severe Thunderstorm Warning | JKL | Bath, Menifee, Montgomery, Powell | 28 min |
| May 1, 5:26 PM EDT | Severe Thunderstorm Warning | JKL | Martin, Pike | 16 min |
| May 1, 5:28 PM EDT | Special Weather Statement | JKL | Bath, Montgomery | 32 min |
| May 1, 5:31 PM EDT | Special Weather Statement | JKL | Magoffin | 29 min |
| May 1, 5:35 PM EDT | Special Weather Statement | JKL | Menifee, Powell | 25 min |
| May 1, 5:40 PM EDT | Special Weather Statement | JKL | Wolfe | 35 min |
| May 1, 5:54 PM EDT | Special Weather Statement | JKL | Elliott, Rowan | 36 min |
| May 1, 5:55 PM EDT | Special Weather Statement | JKL | Floyd | 35 min |
| May 1, 5:57 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| May 1, 6:06 PM EDT | Flash Flood Watch | JKL | Bath, Bell, Breathitt, Clay, Elliott, Estill and 22 more | 6 hr |
| May 1, 6:08 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Menifee, Morgan, Wolfe | 37 min |
| May 1, 6:11 PM EDT | Areal Flood Advisory | JKL | Floyd, Johnson, Magoffin, Martin, Pike | 3 hr |
| May 1, 6:14 PM EDT | Special Weather Statement | JKL | Perry | 31 min |
| May 1, 6:17 PM EDT | Special Weather Statement | JKL | Elliott | 28 min |
| May 1, 6:26 PM EDT | Special Weather Statement | JKL | Floyd | 34 min |
| May 1, 6:28 PM EDT | Special Weather Statement | JKL | Magoffin | 32 min |
| May 1, 6:37 PM EDT | River Flood Warning | JKL | Magoffin | 11 hr |
| May 1, 6:37 PM EDT | River Flood Warning | JKL | Magoffin | 11 hr |
| May 1, 6:45 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin, Morgan | 30 min |
| May 1, 6:47 PM EDT | Severe Thunderstorm Warning | JKL | Floyd, Pike | 43 min |
| May 1, 6:57 PM EDT | Areal Flood Advisory | JKL | Elliott, Morgan, Rowan | 3 hr |
| May 1, 7:03 PM EDT | Severe Thunderstorm Warning | JKL | Johnson, Magoffin, Martin | 27 min |
| May 1, 7:22 PM EDT | Severe Thunderstorm Warning | JKL | Pike | 23 min |
| May 1, 7:24 PM EDT | Special Weather Statement | JKL | Martin | 36 min |
| May 1, 7:34 PM EDT | Special Weather Statement | JKL | Knott | 26 min |
| May 1, 7:36 PM EDT | Special Weather Statement | JKL | Wolfe | 24 min |
| May 1, 7:39 PM EDT | Areal Flood Advisory | JKL | Floyd, Knott, Letcher, Magoffin, Pike | 6 hr |
| May 1, 7:39 PM EDT | Severe Thunderstorm Warning | JKL | Knott, Letcher, Pike | 36 min |
| May 1, 7:57 PM EDT | Special Weather Statement | JKL | Wolfe | 33 min |
| May 1, 7:59 PM EDT | Special Weather Statement | JKL | Pike | 31 min |
Nearby
River Flood Warnings in Kentucky, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.